Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diabetic, shadow in vision, bright spot on closing eyes. Should I be concerned?

I just recently noticed a sort of shadow in my vision that appears in the lower right corner of my vision in my right eye. When I close my eyes it appears as a bright spot as if I had looked at the sun. It has been there now for three days. Is it something I should be concerned about. I have diabetes II and it is well controlled but I know diabetes can affect your eye sight.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Your concerns are definitely right and it is a serious development in you which should be examined as early as possible.
Diabetes can damage the small blood vessels in your retina, the back part of your eye,resulting into the condition called as diabetic retinopathy.
Symptoms of diabetic retinopathy include shadows or missing areas of vision,floaters,blurred vision etc.
There can be other problems in diabetics namely cataracts,glaucoma.macular edema etc.
Consult a eye doctor urgently.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor